Alert archive / Florida / Wind Chill Advisories in 2015

Wind Chill Advisory 2, NWS Tampa Bay, FL

February 18, 201515 counties in Florida

NWS Tampa Bay, FL issued this wind chill advisory at Feb 18, 2015, 3:25 AM EST for 15 counties in Florida. It took effect at Feb 19, 2015, 1:00 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2015, 3:25 AM EST (08:25 UTC)
In effect from
Feb 19, 2015, 1:00 AM EST
Expired
Feb 19, 2015, 9:27 AM EST
In force
8 hr
Issued by
NWS Tampa Bay, FL

Counties Charlotte County, FL, Citrus County, FL, DeSoto County, FL, Hardee County, FL, Hernando County, FL, Highlands County, FL, Hillsborough County, FL, Lee County, FL, Levy County, FL, Manatee County, FL, Pasco County, FL, Pinellas County, FL, Polk County, FL, Sarasota County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 27 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 8.4 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2015-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2015-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -245 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-245 m²/s²
0-3 km storm-relative helicity
-110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WWUS42 KTBW 180825
WSWTBW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
325 AM EST WED FEB 18 2015

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-182245-
/O.NEW.KTBW.WC.Y.0002.150219T0300Z-150219T1500Z/
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-
INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES...CLEARWATER...
ST. PETERSBURG...LAKELAND...WINTER HAVEN...WAUCHULA...SEBRING...
AVON PARK...ARCADIA...CEDAR KEY...YANKEETOWN...CRYSTAL RIVER...
HOMOSASSA...HERNANDO BEACH...BAYPORT...PORT RICHEY...HUDSON...
TAMPA...APOLLO BEACH...WESTCHASE...BRADENTON...
ANNA MARIA ISLAND...VENICE...SARASOTA...ENGLEWOOD...
PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...CAPTIVA...SANIBEL...
CHIEFLAND...BRONSON...WILLISTON...INVERNESS...BROOKSVILLE...
SPRING HILL...DADE CITY...ZEPHYRHILLS...BRANDON...PLANT CITY...
SUN CITY CENTER...PARRISH...LAKEWOOD RANCH...MYAKKA CITY...
NORTH PORT...BABCOCK RANCH...FORT MYERS...LEHIGH ACRES
325 AM EST WED FEB 18 2015

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST
THURSDAY.

* WIND CHILL VALUES...20 TO 25 DEGREES ACROSS THE NATURE COAST. 
  25 TO 35 DEGREES ACROSS THE REMAINDER OF THE ADVISORY AREA.

* OTHER IMPACTS...LIMIT TIME OUTDOORS AND DRESS IN WARM LAYERS 
  OF CLOTHING. REMEMBER TO BRING PETS INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WIND CHILL INDEX VALUES WILL
DROP TO 35 OR LOWER...EXCEPT 25 OR LOWER ACROSS THE NATURE COAST
AND SUMTER COUNTY.

&&

$$
3 follow-up statements
203 
WWUS42 KTBW 182004
WSWTBW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
304 PM EST WED FEB 18 2015

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-191000-
/O.EXT.KTBW.WC.Y.0002.150219T0600Z-150219T1600Z/
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-
INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES...CLEARWATER...
ST. PETERSBURG...LAKELAND...WINTER HAVEN...WAUCHULA...SEBRING...
AVON PARK...ARCADIA...CEDAR KEY...YANKEETOWN...CRYSTAL RIVER...
HOMOSASSA...HERNANDO BEACH...BAYPORT...PORT RICHEY...HUDSON...
TAMPA...APOLLO BEACH...WESTCHASE...BRADENTON...
ANNA MARIA ISLAND...VENICE...SARASOTA...ENGLEWOOD...
PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...CAPTIVA...SANIBEL...
CHIEFLAND...BRONSON...WILLISTON...INVERNESS...BROOKSVILLE...
SPRING HILL...DADE CITY...ZEPHYRHILLS...BRANDON...PLANT CITY...
SUN CITY CENTER...PARRISH...LAKEWOOD RANCH...MYAKKA CITY...
NORTH PORT...BABCOCK RANCH...FORT MYERS...LEHIGH ACRES
304 PM EST WED FEB 18 2015

...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 11 AM EST THURSDAY...

* WIND CHILL VALUES...20 TO 25 DEGREES ACROSS THE NATURE COAST. 
  25 TO 35 DEGREES ACROSS THE REMAINDER OF THE ADVISORY AREA. 

* OTHER IMPACTS...LIMIT TIME OUTDOORS AND DRESS IN WARM LAYERS 
  OF CLOTHING. REMEMBER TO BRING PETS INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WIND CHILL INDEX VALUES WILL
DROP TO 35 OR LOWER...EXCEPT 25 OR LOWER ACROSS THE NATURE COAST
AND SUMTER COUNTY.

&&

$$
458 
WWUS42 KTBW 190826
WSWTBW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
326 AM EST THU FEB 19 2015

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-192100-
/O.NEW.KTBW.WC.Y.0003.150220T0300Z-150220T1500Z/
/O.CON.KTBW.WC.Y.0002.000000T0000Z-150219T1600Z/
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-
INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES...CLEARWATER...
ST. PETERSBURG...LAKELAND...WINTER HAVEN...WAUCHULA...SEBRING...
AVON PARK...ARCADIA...CEDAR KEY...YANKEETOWN...CRYSTAL RIVER...
HOMOSASSA...HERNANDO BEACH...BAYPORT...PORT RICHEY...HUDSON...
TAMPA...APOLLO BEACH...WESTCHASE...BRADENTON...
ANNA MARIA ISLAND...VENICE...SARASOTA...ENGLEWOOD...
PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...CAPTIVA...SANIBEL...
CHIEFLAND...BRONSON...WILLISTON...INVERNESS...BROOKSVILLE...
SPRING HILL...DADE CITY...ZEPHYRHILLS...BRANDON...PLANT CITY...
SUN CITY CENTER...PARRISH...LAKEWOOD RANCH...MYAKKA CITY...
NORTH PORT...BABCOCK RANCH...FORT MYERS...LEHIGH ACRES
326 AM EST THU FEB 19 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...
...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 10 AM EST FRIDAY MORNING.

* WIND CHILL VALUES...20 TO 25 DEGREES ACROSS THE NATURE COAST AND
  25 TO 35 DEGREES ACROSS THE REMAINDER OF THE ADVISORY AREA EARLY
  THIS MORNING. WIND CHILL VALUES ARE EXPECTED TO DROP INTO THE
  TEENS ACROSS THE NATURE COAST LATE TONIGHT AND EARLY FRIDAY MORNING
  WITH 20 TO 25 DEGREE VALUES ACROSS THE REMAINDER OF WEST CENTRAL
  AND SOUTHWEST FLORIDA.

* OTHER IMPACTS...LIMIT TIME OUTDOORS AND DRESS IN WARM LAYERS OF
  CLOTHING TO PROTECT YOURSELF FROM THE COLD. REMEMBER TO BRING PETS
  INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WIND CHILL INDEX VALUES WILL
DROP TO 35 OR LOWER...EXCEPT 25 OR LOWER ACROSS THE NATURE COAST
AND SUMTER COUNTY.

&&

$$
555 
WWUS42 KTBW 191427
WSWTBW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
927 AM EST THU FEB 19 2015

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-200230-
/O.CAN.KTBW.WC.Y.0002.000000T0000Z-150219T1600Z/
/O.CON.KTBW.WC.Y.0003.150220T0300Z-150220T1500Z/
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-
INCLUDING THE CITIES OF...BUSHNELL...THE VILLAGES...CLEARWATER...
ST. PETERSBURG...LAKELAND...WINTER HAVEN...WAUCHULA...SEBRING...
AVON PARK...ARCADIA...CEDAR KEY...YANKEETOWN...CRYSTAL RIVER...
HOMOSASSA...HERNANDO BEACH...BAYPORT...PORT RICHEY...HUDSON...
TAMPA...APOLLO BEACH...WESTCHASE...BRADENTON...
ANNA MARIA ISLAND...VENICE...SARASOTA...ENGLEWOOD...
PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...CAPTIVA...SANIBEL...
CHIEFLAND...BRONSON...WILLISTON...INVERNESS...BROOKSVILLE...
SPRING HILL...DADE CITY...ZEPHYRHILLS...BRANDON...PLANT CITY...
SUN CITY CENTER...PARRISH...LAKEWOOD RANCH...MYAKKA CITY...
NORTH PORT...BABCOCK RANCH...FORT MYERS...LEHIGH ACRES
927 AM EST THU FEB 19 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 AM EST FRIDAY...

* WIND CHILL VALUES...20 TO 25 DEGREES ACROSS THE NATURE COAST 
  AND 25 TO 35 DEGREES ACROSS THE REMAINDER OF THE ADVISORY AREA 
  EARLY THIS MORNING. WIND CHILL VALUES ARE EXPECTED TO DROP 
  INTO THE TEENS ACROSS THE NATURE COAST LATE TONIGHT AND EARLY 
  FRIDAY MORNING WITH 20 TO 25 DEGREE VALUES ACROSS THE 
  REMAINDER OF WEST CENTRAL AND SOUTHWEST FLORIDA. 

* OTHER IMPACTS...LIMIT TIME OUTDOORS AND DRESS IN WARM LAYERS 
  OF CLOTHING TO PROTECT YOURSELF FROM THE COLD. REMEMBER TO 
  BRING PETS INDOORS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WIND CHILL INDEX VALUES WILL
DROP TO 35 OR LOWER...EXCEPT 25 OR LOWER ACROSS THE NATURE COAST
AND SUMTER COUNTY.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this wind chill advisory went out at Feb 17, 8:55 PM EST, 6 hours 30 minutes earlier.

Area forecast discussion, Feb 17, 8:55 PM EST, 6 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
855 PM EST TUE FEB 17 2015

...RAIN OVERNIGHT THEN VERY COLD FLORIDA TEMPS THE REST OF THE
WEEK...

.UPDATE...
BROAD UPPER TROUGH CONTINUES OVER THE U.S. AS SEEN IN UPPER AIR
PLOTS AND WATER VAPOR IMAGERY. DEEP MOISTURE PLUME EXTENDS ACROSS
THE GULF OF MEXICO AND OVER FLORIDA THIS EVENING. SERIES OF VORT
MAXES TO SWING THROUGH THE REGION TO KEEP OVERCAST SKIES AND LIGHT
TO MODERATE RAIN THROUGH THE OVERNIGHT HOURS AS A SURFACE COLD
FRONT SLOWLY SAGS SOUTHWARD. 00Z TBW SOUNDING SHOWING SATURATED
ATMOSPHERE WITH PWATS AT 1.64 INCHES AND STRONG 130 KT JET STREAK
OVERHEAD. COLD HIGH PRESSURE ALREADY BUILDING INTO THE NORTH
CENTRAL GULF AND DEEP SOUTH WITH TIGHTENING 4-6 MB GRADIENT TO
PRODUCE COLD AND BREEZY CONDITIONS BEHIND THE FRONT FOR WEDNESDAY.
EVEN COLDER REINFORCING ARCTIC AIRMASS TO FILTER INTO THE AREA TO
END THE WORKWEEK.

&&

.AVIATION...LARGE RAIN SHIELD TO CONTINUE TO MOVE OFF THE E GULF
OVERNIGHT WITH PERIODS OF LIGHT TO MODERATE RA AND AREAS OF MVFR
CIGS AND VSBY WITH BRIEF IFR CIGS DURING THE HEAVIEST CONVECTION.
OUTSIDE OF CONVECTION CIGS RUNNING BKN-OVC 050-080. CIGS AND VSBY
TO IMPROVE AFTER 12Z AND BECOMING VFR ALL SITES WEDNESDAY MID MORNING.

&&

.MARINE...A COLD FRONT IS CURRENTLY WORKING ITS WAY PAST THE WATERS
INTO SOUTH FLORIDA. THE WINDS WILL SUBSIDE BRIEFLY AFTER THE FRONTAL
PASSAGE AND SCATTERED MOSTLY LIGHT SHOWERS WILL REMAIN OVERNIGHT.
HOWEVER...AS THE WEATHER CLEARS AFTER MIDNIGHT THE NORTHWEST
WINDS WILL INCREASE TO SMALL CRAFT ADVISORY CRITERIA BY DAYBREAK.
LATEST OFFSHORE BUOY REPORTS SHOWING SEAS AROUND 6 FT AND THE
INCREASING WINDS WILL BUILD THE SEA FURTHER. DUE TO HAZARDOUS
WINDS AND SEAS...WILL HOIST SCA ALL OFFSHORE WATERS AND SCEC ON BAY
AND INLAND WATERS.

A SECONDARY COLD FRONT LATE WEDNESDAY WILL MAINTAIN OR EVEN INCREASE
THE STRONG WINDS AND SEAS CONTINUING INTO WEDNESDAY NIGHT AND
THURSDAY. THE GRADIENT WILL IMPROVE ON FRIDAY BUT A MODERATE
NORTHEAST WIND WILL STILL REMAIN IN PLACE OVER THE WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  51  60  40  53 /  90  10   0   0
FMY  58  65  42  60 /  60  40   0   0
GIF  51  61  37  55 /  90  20   0   0
SRQ  54  60  43  56 /  90  20   0   0
BKV  47  56  32  51 /  80  10   0   0
SPG  55  58  46  54 /  90  10   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
     MORNING FOR COASTAL LEVY-INLAND CITRUS-INLAND LEVY.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM EST THURSDAY FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
     ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS
     OUT 20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
     TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

&&

UPDATE/AVIATION...25/DAVIS
MARINE...007/DOUGHERTY
DECISION SUPPORT...63/JILLSON
Hazardous weather outlook, Feb 17, 4:37 AM EST, 22 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
437 AM EST TUE FEB 17 2015

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-180945-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
437 AM EST TUE FEB 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A COLD FRONT WILL MOVE SOUTH THROUGH THE REGION LATER TODAY AND
TONIGHT. AMPLE MOISTURE ALONG AND AHEAD OF THIS FRONT WILL SUPPORT
SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS TO THE
REGION TODAY AND TONIGHT. SOME LOCALLY HEAVY RAINFALL...OCCASIONAL
LIGHTNING STRIKES...AND GUSTY WINDS WILL BE POSSIBLE TODAY AND
TONIGHT AS THE SHOWERS AND ISOLATED STORMS MOVE TO THE EAST AND
NORTHEAST AT 25 TO 30 MPH.

...RIP CURRENT IMPACT...
SOUTHWEST TO WEST WINDS INCREASING INTO THE 15 TO 20 MPH RANGE
WITH HIGHER GUSTS WILL BRING A MODERATE RISK OF RIP CURRENTS
ALONG AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

...EXCESSIVE COLD IMPACT...
A MUCH COLDER AND DRIER AIR MASS WILL MOVE INTO THE REGION LATE
WEDNESDAY THROUGH EARLY FRIDAY. FREEZING TEMPERATURES WILL BE POSSIBLE
ACROSS THE NATURE COAST WEDNESDAY NIGHT INTO EARLY THURSDAY
MORNING AND ACROSS INTERIOR WEST CENTRAL FLORIDA NORTH INTO THE NATURE
COAST DURING THURSDAY NIGHT AND EARLY FRIDAY MORNING. IN ADDITION WINDS
AROUND 10 MPH COMBINED WITH THE COLD TEMPERATURES WILL LIKELY PRODUCE
LOW WIND CHILL VALUES AS WELL. RESIDENTS WITH TEMPERATURE SENSITIVE
PLANTS SHOULD PLAN TO BRING THEM INDOORS. PETS SHOULD ALSO BE BROUGHT
INDOORS TO PROTECT THEM FROM THE COLD. IF YOU PLAN TO BE OUTDOORS LATE
WEDNESDAY THROUGH EARLY FRIDAY MAKE SURE TO DRESS IN LAYERS TO PROTECT
YOURSELF FROM THE COLD.

...MARINE IMPACTS...
INCREASING NORTHWEST WINDS IN THE 20 TO 25 KNOT RANGE WITH HIGHER
GUSTS WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS
LATE WEDNESDAY THROUGH EARLY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MCMICHAEL

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 9:00 PM ESTSmall Craft AdvisoryTBW48 hr
Feb 18, 3:18 AM ESTFreeze WatchTBWCharlotte, DeSoto, Hardee, Highlands, Hillsborough, Lee and 4 more24 hr
Feb 18, 3:18 AM ESTFreeze WarningTBWCitrus, Hernando, Levy, Sumter30 hr
Feb 18, 3:18 AM ESTHard Freeze WatchTBWCitrus, Hernando, Levy, Pasco, Sumter24 hr
Feb 18, 3:29 AM ESTRip Current StatementTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota40 hr
Feb 18, 3:04 PM ESTHigh Surf AdvisoryTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota28 hr

Nearby

Wind Chill Advisories in Florida, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.